# SDR CA131206003

- Difficulty date: December 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,026 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 1,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR FINGER FOUND LOOSE DURING MAGNETO 500 HR INSPECTION.
